# SDR SWAA2023053043795

- Difficulty date: May 1, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STRUT O/B FIRE SEAL BRACKET (P/N 311A2683-16) UPPER FLANGE IS BROKEN<[01] REMOVED #2 ENGINE STRUT O/B FIRE SEAL BRACKET P/N 311A2683-16 IAW SRM 51-40-2-0G-0;[02] UPDATED PARTS REQUIREMENTS;[03] ADDED; AND UPDATED STEP #1;[04] INSTALLED NEW #2 ENGINE STRUT O/B FIRE SEAL BRACKET P/N 311A2683-16 IAW AIPC 54-54-00-03; SRM 51-40-2-0G-0.;[05] ADDED AND UPDATED STEP #2;[06] TASK FINISHED;[07] VERIFIED CORRECTIVE ACTION 1-5. TASK IS COMPLETE.
